# SDR FDEA201905241155

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 33,067 hours, 18,054 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 54007172
- Part serial: GRTS7472
- Condition: Failed
- Location: Nr 2 Idg
- Part time: 15,676 hours, 8,751 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  663  24-10  1294  24MAY19  IND  OPEN  U  LOGPAGES:2969167  AT 60 KTS DURING T/O ROLL #2 GEN FAULT. OCCURRED.  REJECTED T/O AND COMPLIED WITH QRH  FACT 25MAY19 07:47   IND U  REMOVED AND REPLACED #2 ENGINE IDG COOLING VALVE REF AMM 24-11-24-04-01. RAN ENGINES REF JRH CH 5. ADVANCED #2 THROTTLE TO 50% N1 AND RECEIVED NO FAULT FOR GEN #2. A/C OK FOR SERVICE.
